# SDR 2010FA0001224

- Difficulty date: November 16, 2010
- Submitted: December 3, 2010
- Operation: General aviation
- Aircraft: N3951A
- Make and model: Snias AS350B3
- Aircraft serial: 4993
- Engine: Tmeca ARRIEL2B1
- System (JASC): 2110 · Cabin Compressor System
- Part: Compressor
- Part number: 5900081
- Part serial: 1117712980
- Condition: Seized
- Location: A/C Pack
- Part time: 18 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, DURING NORMAL FLIGHT, AIR COND SYS BEGAN TO BLOW WARM AIR FOLLOWED BY HYD SYS WARNING LIGHT ILLUMINATION.  DUAL HYD SYS ALLOWED PILOT TO PERFORM PRECAUTIONARY LANDING WITHOUT INCIDENT.  POST FLIGHT INVESTIGATION REVEALED THAT BOTH THE A/C COMPRESSOR DRIVE BELT AND THE ADJACENT HYD PUMP DRIVE BELTS WERE SHREDDED.  A/C COMPRESSOR APPEARS TO HAVE SEIZED CAUSING FAILURE OF DRIVE BELT WITH DEBRIS FROM BELT INDUCING FAILURE OF ADJACENT HYD DRIVE BELT.  ALSO OF NOTE, WAS THAT A/C SYS REFRIGERANT RECOVERY WAS APPROX 65 PERCENT OF RATED CAPACITY.  NO A/C SYS LEAKS WERE DETECTED.  THE A/C SYS IS INSTALLED UNDER STC SH3509SW.
